| Model Number |
3300 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this programmer revealed a message stating the pacing system analyzer (psa) had encountered an unrecoverable error.The field representative (rep) noted this was in a case in which the programmer was just getting ready to pace.The rep switched to a different programmer and there was no harm to the patient.Technical services (ts) discussed considering redoing the enhanced connectivity update.No adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.